×

Found 26 Documents (Results 1–26)

100
MathJax

On unique solvability of one nonlinear nonlocal with respect to the solution gradient nonstationary problem. (English. Russian original) Zbl 06763572

Russ. Math. 61, No. 3, 67-71 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 3, 78-83 (2017).
MSC:  35-XX 47-XX
PDF BibTeX XML Cite
Full Text: DOI

Study of the convergence of the finite-element method for parabolic equations with a nonlinear nonlocal spatial operator. (English. Russian original) Zbl 1338.65224

Differ. Equ. 51, No. 7, 872-885 (2015); translation from Differ. Uravn. 51, No. 7, 876-889 (2015).
PDF BibTeX XML Cite
Full Text: DOI

The unique solvability of a certain nonlocal nonlinear problem with a spatial operator strongly monotone with respect to the gradient. (English. Russian original) Zbl 1255.35010

Russ. Math. 56, No. 3, 83-86 (2012); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2012, No. 3, 92-95 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software